# SDR 07FDEA02654

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 20240080
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FR 24 BETWEEN STG 11R AND 15R HAS 4 EA GOUGES APPROX 4 " ZONE 230 REF A300-  600 SRM 51-10-00.  BLENDED GOUGES (4EA) FR 24 BETWEEN STR 11R AND 15R IAW A300 SRM 51-73-10 1 EA AREA OUT OF LIMITS IAW A300 SRM 53-10-00 PG 101 B=.63 A=0.50 L= .013.  FABRICATED REPAIR ANGLE IAW A300-600 FREIGHTER SRM 53-10-13 FIG 202.  ALODINED REPAIR IAW A300 SRM 51-21-10.  PRIMED REPAIR IAW A300 SRM 51-75-10.  INSTALLED REPAIR IAW A300-600 FREIGHTER SRM 53-10-13 FIG 202.
